CSpace

Browse/Search Results:  1-8 of 8 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Dancer-Fucik spectrum for fractional Schrodinger operators with a steep potential well on R-N 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2019, 卷号: 189, 页码: 26
Authors:  Liu, Zhisu;  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Dancer-Fucik point spectrum  Fractional Schrodinger operators  Foliated Schwartz symmetric  Nonresonance  
Limit Configurations of Schrodinger Systems Versus Optimal Partition for the Principal Eigenvalue of Elliptic Systems 期刊论文
ADVANCED NONLINEAR STUDIES, 2019, 卷号: 19, 期号: 4, 页码: 693-715
Authors:  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Schrodinger System  Almgren's Monotonicity Formula  Optimal Partition  Free Boundary Problem  
Existence and nonexistence of bound state solutions for Schrodinger systems with linear and nonlinear couplings 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2019, 卷号: 475, 期号: 1, 页码: 350-363
Authors:  Luo, Haijun;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
Nonlinear Schrodinger equations  Bound state solution  Perturbation method  Pohozaev-Nehari identity  
GROUND AND BOUND STATE SOLUTIONS FOR A SCHRODINGER SYSTEM WITH LINEAR AND NONLINEAR COUPLINGS IN R-N 期刊论文
ADVANCES IN DIFFERENTIAL EQUATIONS, 2018, 卷号: 23, 期号: 7-8, 页码: 615-648
Authors:  Perera, Kanishka;  Tintarev, Cyril;  Wang, Jun;  Zhang, Zhitao
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
SYMMETRY AND ASYMPTOTIC BEHAVIOR OF GROUND STATE SOLUTIONS FOR SCHRODINGER SYSTEMS WITH LINEAR INTERACTION 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2018, 卷号: 17, 期号: 3, 页码: 787-806
Authors:  Zhang, Zhitao;  Luo, Haijun
Favorite  |  View/Download:11/0  |  Submit date:2018/09/08
Nonlinear elliptic system  ground state solution  foliated Schwarz symmetric  asymptotic limits  
GROUND AND BOUND STATE SOLUTIONS FOR A SCHRODINGER SYSTEM WITH LINEAR AND NONLINEAR COUPLINGS IN R-N 期刊论文
ADVANCES IN DIFFERENTIAL EQUATIONS, 2018, 卷号: 23, 期号: 2019-07-08, 页码: 615
Authors:  Perera, Kanishka;  Tintarev, Cyril;  Wang, Jun;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
Existence of solutions for a Schrodinger system with linear and nonlinear couplings 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2016, 卷号: 57, 期号: 8, 页码: 17
Authors:  Li, Kui;  Zhang, Zhitao
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
On the Fucik point spectrum for Schrodinger operators on R-N 期刊论文
JOURNAL OF FIXED POINT THEORY AND APPLICATIONS, 2009, 卷号: 5, 期号: 2, 页码: 305-317
Authors:  Bartsch, Thomas;  Wang, Zhi-Qiang;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Fucik spectrum  Schrodinger operator  nonlinear Schrodinger equations  jumping nonlinearity  critical point theory